# SDR CA000316002

- Difficulty date: February 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Actuator
- Part number: 9787315301
- Condition: Disconnected
- Location: Bypass Door
- Part time: 82 hours
- Component: Air Intake Anti/, Pilats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION, THE ACTUATOR FOR THE ENGINE INTAKE BYPASS DOOR (PARTICLE SEPARATOR) FAILED TO STOP RUNNING WHEN THE DOOR OPENED.  MAINTENANCE FOUND THE SCREW SHAFT OF THE ACTUATOR HAD BEEN SCREWED OUT OF THE ACTUATOR HOUSING.  MAINTENANCE REPLACED THE ACTUATOR.
